IMECH-IR  > 力学所知识产出(1956-2008)
Z_n-equivariant singularity theory
He GW(何国威); Fang T(方同)
Source PublicationApplied Mathematics and Mechanics(English Edition)
1993
Issue11Pages:1039-1045
ISSN0253-4827
AbstractThe basic concepts,normal forms and universal unfoldings of Z_n-equivariantsingularity are investigated in the present paper.As an example,the normal forms anduniversal unfoldings of Z_3-singularity are formulated.As a matter of fact,the theoryprovides a useful tool to study the subharmonic reso...
KeywordZn-equivariant Singularity Resonance Bifurcation Periodic Parameter-excited System
Indexed ByEI
Language英语
Funding OrganizationNational Natural Science Foundation of China
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/55266
Collection力学所知识产出(1956-2008)
Recommended Citation
GB/T 7714
He GW,Fang T. Z_n-equivariant singularity theory[J]. Applied Mathematics and Mechanics(English Edition),1993(11):1039-1045.
APA He GW,&Fang T.(1993).Z_n-equivariant singularity theory.Applied Mathematics and Mechanics(English Edition)(11),1039-1045.
MLA He GW,et al."Z_n-equivariant singularity theory".Applied Mathematics and Mechanics(English Edition) .11(1993):1039-1045.
Files in This Item: Download All
File Name/Size DocType Version Access License
jadd027.pdf(321KB)期刊论文出版稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He GW(何国威)]'s Articles
[Fang T(方同)]'s Articles
Baidu academic
Similar articles in Baidu academic
[He GW(何国威)]'s Articles
[Fang T(方同)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He GW(何国威)]'s Articles
[Fang T(方同)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: jadd027.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.